Oscillation Criteria for Second-Order Nonlinear Dynamic Equations on Time Scales
Shao-Yan Zhang and
Qi-Ru Wang
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
This paper is concerned with oscillation of second-order nonlinear dynamic equations of the form on time scales. By using a generalized Riccati technique and integral averaging techniques, we establish new oscillation criteria which handle some cases not covered by known criteria.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/743469.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/743469.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:743469
DOI: 10.1155/2012/743469
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().